MathSciNet Relay Station
MathSciNet bibliographic data
MR875839 05A05 (05C05 11B83 11Y55)
Hart, S.; Sharir, M. Nonlinearity of Davenport-Schinzel sequences and of generalized path compression schemes. Theory of computing (Singer Island, Fla., 1984). Combinatorica 6 (1986), no. 2, 151–177.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement